MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM
Catalog Number 01.18.403
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 april 2021: lot 2007168: (b)(4) items manufactured and released on 08-oct-2020.Expiration date: 2025-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event: liner: mpact dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.2008277 batch review performed on 22 april 2021: lot 2008277: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot.2007978 batch review performed on 22 april 2021: lot 2007978: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: mpact 01.32.148mb double mobility acetabular shell ø48 (k143453) lot.2004885 batch review performed on 22 april 2021: lot 2004885: (b)(4) items manufactured and released on 30-sept-2020.Expiration date: 2025-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2021, about 2 months and a half after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted competitor implants.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11806093
Report Number3005180920-2021-00381
Device Sequence Number14364194
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number01.18.403
Device Lot Number2007168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR